# SDR CA110803017

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Wheel
- Part time: 3,256 hours
- Component: Wheel
- Component part number: 315731
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WHILE CARRYING OUT THE OPERATOR REQUIRED FLEET INSP, LINE MX IDENTIFIED 1 LOOSE TIE BOLT ON THE REF WHEEL ASSEMBLY (BOLT COULD BE TURNED WITH FINGERS). AFTER REMOVAL THE AFFECTED WHEEL WAS RETURNED TO THE OPERATOR`S MATERIALS STORE. ON RECEIPT AT THE STORE FURTHER INSP OF THE WHEEL IDENTIFIED 2 OTHER TIE BOLTS WITH INDICATIONS OF BEING LOOSE (TORQUE PUTTY INDICATED MOVEMENT OF THE TIE BOLT ATTACH NUT).  FOR THE OPERATOR THIS IS THE 3RD WHEEL WITH LOOSE MAIN WHEEL TIE BOLTS WHEN WHEELS INSTALLED. THE PREVIOUS OCCURRENCE IS THE SUBJECT OF AN INVESTIGATION BY ACFT MFG & THE WHEEL MFG.  OTHER OVERSEAS OPERATORS HAVE REPORTED MAIN WHEEL TIE BOLTS FOUND LOOSE ON IN SERVICE WHEELS. SDR TO REMAIN OPEN UNTIL SATISFACTORY RESPONSES RECEIVED FROM MFG & THE WHEEL MFG.  NOTE: OPERATORS WHEEL REPAIR FACILITY ADVISE THAT WHEEL TIE BOLTS ARE KEPT WITH THE WHEEL ASSEMBLY THROUGHOUT ALL WHEEL SHOP VISITS. THEREFORE THE TOTAL TIME/CYCLES OF THE REF TIE BOLTS IS THAT OF THE WHEEL ASSEMBLY.
